• Welcome to the PopMalt Forums! Whether you're new to forums or a veteran, welcome to our humble home on the web! We're a 20-year old forum community with thousands of discussions on entertainment, lifestyle, leisure, and more.

    Our rules are simple. Be nice and don't spam. Registration is free, so what are you waiting for? Join today!.

Clenbueterol???

BurgundyOne

Registered Member
Hmm idk where to start. My friend has been telling me about this and I'm a little concerned. Is this safe? Has anyone here used it before? I think it may be illegal in some states but I doubt that will stop him. Should I be concerned about his safety? What are typical side effects about it. I mean I'm going to need a solid argument to persuade him to stop using it..if it's dangerous at least. My biggest concern is how does it effect the heart? Thanks.
 

shelgarr

Registered Member
I have never heard of it. What is it?
 

Dabs

Registered Member
Yes, please, do tell. I have never heard of it either. But just looking at the word doesn't make me feel good.
 

Starfire86

Registered Member
Let me google that for you :p

While Clenbuterol is a good diet pill, it is not advisable to take the steroid without knowing Clenbuterol side effects. Clenbuterol is a Beta 2 sympathomimetic steroid. Sympathomimetic steroids affect the sympathetic nervous system. They are often used to treat cardiovascular and bronchial conditions such as asthma and hypertension. Since the initial effect of the steroid is to increase body temperature it is recommended that users stick to doses below 140mcgs. Perhaps the most noticeable Clenbuterol side effect would be the tremors and excessive sweating. This is to be expected since Clenbuterol has already began to work in the system. It has begun its fat and calorie burning process. As dosage is increased in increments of 20mcgs the faster fat is reduced.

As increased dosage is administered to the body, it will experience more severe side effects . Since this steroid affects the sympathetic nervous system the shaking of the hands and muscular tremors are a sign of its more severe Clenbuterol side effect which is nervousness. You may also experience muscular cramps. Clenbuterol also targets smooth muscles such as the cardiovascular muscles which in turn could cause palpitations, possible cardiac hypertrophy, and heart muscle necrosis which was noticed on animals but could affect humans as well. An experiment was done on horses to test the potency of Clenbuterol as a weight loss drug. It was discovered in the experiment that when the horses were given the same exercise regimen of humans there was a considerable drop in their weight.
-http://www.isteroids.com/Clenbuterol/Clenbuterol_Side_Effects.html


If your friend is using it for weight loss or as a performance enhancer, I would advise them to steer clear of it.
 
Top